Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
136 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Can Clarithromycin be taken for food poisoning with bleeding?

I was in hospital for food poisoning with bleeding. My question is this. I am supposed to take clarithromycin for an ongoing sinus condition, but am still having stomach and bleeding issues. Is it safe to take or will it cause further issues with my stomach?
Fri, 26 Jun 2020
Report Abuse
Cardiologist 's  Response
Hello,

Clarithromycin can cause further damage to your stomach. For this reason, I would recommend switching to another antibiotic which does not harm your stomach so much. You should discuss with your doctor on the above issue.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Ilir Sharka, Cardiologist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Can Clarithromycin be taken for food poisoning with bleeding?

Hello, Clarithromycin can cause further damage to your stomach. For this reason, I would recommend switching to another antibiotic which does not harm your stomach so much. You should discuss with your doctor on the above issue. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Ilir Sharka, Cardiologist